# SDR SIMA20161021002

- Difficulty date: October 21, 2016
- Submitted: October 24, 2016
- Operation: Air carrier
- Aircraft: N602AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145048
- Aircraft time: 43,898 hours, 37,145 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 912R0301
- Part serial: 01865
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTO PRESSURIZATION SYSTEM FAILED ELEVATION DIGITS DISSAPEARED AND CABIN ALTITUDE RAPIDLY DESCENDED TO DASHES ON CABIN ALTITUDE.  AUTO PRESSURE DEFERRED PER MEL 21-17  SECTION 4 M PROCEDUES C/W. REMOVED AND REPLACED MANUAL PRESSURE CONTROL RECEPTACLE IAW EMB MM 21-31-02 OPS CHECK GOOD IAW MM 21-30-00 PERFORMED OPC  PRESURUZATION CONTROL IN AUTO/MANUAL MODE IAW AMM 21-31-00.OPC GOOD MEL 21-17 RESTORED.OUTFLOW VALVE SECTION 4 PROCEDURE REACTIVATED.
